Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Trees, subtrees and order types
Journal: Annals of Mathematical Logic
Volume: 20
Issue: 3
First page: 233
Last page: 268
Issue Date: 1-Jan-1981
ISSN: 0003-4843
DOI: 10.1016/0003-4843(81)90005-X
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

24
checked on Jun 16, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.